# SDR CA970722002

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: #2 Eng Nr 1 Seal
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE #1 SEAL LEAKING OIL. EVIDENCE FOUND AT THE BLEED BAND 2 HOURS AFTER SHUT DOWN. POOR ODOR IN CABIN. AIRCRAFT OPERATED UNDER MEL WITH #1 PACK INOPERATED UNTIL ENGINE CAN BE REPLACED.
